# SDR REXA2009000030

- Difficulty date: March 7, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N8524A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7524
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd Line
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO RUNWAY 35, GEAR SELECTED DOWN FOLLOWED BY "GEAR DISAGREE" MESSAGE THEN FOLLOWED BY HYD LOW PRESSURE ON NR 3 SYS.  QRH FOLLOWED, EMERGENCY DECLARED WITH UNEVENTFUL LANDING.  MX INSPECTED SYS FOUND THE NR 3 HYD BALL ATTENUATOR UNION LEAKING.  REMOVED AND REPLACED O-RING ON UNION OF THE BALL ATTENUATOR.  SYS SERVICED AND PRESSURE TESTED IAW AMM.  (K)
